# SDR AALA20121119020

- Difficulty date: November 12, 2012
- Submitted: November 23, 2012
- Operation: Air carrier
- Aircraft: N483A
- Make and model: Doug DC-9-82
- Aircraft serial: 49676
- Aircraft time: 68,912 hours, 36,052 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Worn
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR HAS WEAR ON OUTER SKIN AT HOLD OPEN HOOK CUTOUT.   INSTALLED DOUBLER PER SRM 52-05-00 FIGURE 20A.
